# SDR RU3A02006

- Difficulty date: September 10, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N76
- Make and model: Beech 300BEECH
- Aircraft serial: FF11
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1013841863
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 70KIAS, THE 1 TORQUE GAUGE JUMPED FROM 35 TO 120 WITH THROTTLES ALIGNED.  RIGHT TORQUE DID NOT EXCEED 70 TAKEOFF ABORTED.  REMOVED AND REPLACED NR 1 TORQUE INDICATOR.  OPS CHECK SATISFACTORY.  (M)
